# SDR A6WA2018062945910

- Difficulty date: June 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 280, LBL9,  AFT OF THE BEAM.    REPLACED THE ANGLE IAW SRM 51-42-06, AND 51-42-21.
